MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the product presents a leak between the needle and the extension that connects to the infusion set, which is why the patient had to be punctured again since an erythrocyte concentrate was being transfused.Additional information received by the client on 02.Jul.2022: was the patient able to puncture to complete his treatment? a: it was punctured but it could not be finished applying it.Has there been exposure to blood or chemotherapy to the mucous membranes or the skin of the professional or the patient? a: yes.There was no patient harm or need for medical intervention.The impact was that it is not possible to fully administer the drug and that there is also an increase in costs for the institution.
 
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refx0415 showed 6 other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in mexico.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.He following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), applicable manufacturing records, photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak in the infusion set was inconclusive due to the sample condition.A single photograph of the distal end of a 20g bard winged infusion set was returned for evaluation.The infusion set was laid out on a flat surface with the needle pointing upward.A small droplet of clear fluid was seen on the needle cannula.It could not be determined from the photograph if the droplet of fluid was expelled from the distal end of the needle or came from the reported leak in the infusion set.The observable features on the submitted photographs did not contain enough information to independently confirm the leak or identify a specific root cause for the reported event.A review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15028639
Report Number3006260740-2022-02725
Device Sequence Number4557381
Product Code FMI
UDI-Device Identifier00801741065897
UDI-Public(01)00801741065897
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number2206220
Device Lot NumberREFX0415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown